Items where Author is "Zarnócz, Tamás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Fodor, Ferenc, Naszódi, Márton, Zarnócz, Tamás: On the volume bound in the Dvoretzky-Rogers lemma.
PACIFIC JOURNAL OF MATHEMATICS, 301 (1). pp. 89-99. ISSN 0030-8730 (2019)

Zarnócz, Tamás, Vígh, Viktor, Fodor, Ferenc: Covering the sphere by equal zones.
Acta Mathematica Hungarica, 149. pp. 478-489. ISSN 0236-5294 (2016)

Fodor, Ferenc, Vígh, Viktor, Zarnócz, Tamás: On the angle sum of lines.
ARCHIV DER MATHEMATIK, 106 (1). pp. 91-100. ISSN 0003-889X (2016)

This list was generated on 2020. szeptember 28. 20:38:41 CEST.